# SDR 2009FA0000015

- Difficulty date: December 30, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N793CJ
- Make and model: Cessna 525
- Aircraft serial: 5250021
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Part number: 632750012
- Condition: Broken
- Location: Brake Sys
- Part time: 4,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSP, DOC 10, LANDING GEAR PNEUMATIC BRAKE SYS FUNCTIONAL CHECK ONE OF THE LINES IN THE RT LANDING GEAR WELL BLEW.  FURTHER INVESTIGATION FOUND THAT THE 6327500-12 TUBE ASSY BROKE OFF AT THE FLARE ON THE INBD END OF THE TUBE ASSY.  INSP OF THE SAME LINE ON THE LT SIDE FOUND NO DEFECTS.  (K)
